Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 8, NWS Green Bay, WI

May 13, 2009Waushara County, Wisconsin

NWS Green Bay, WI issued this severe thunderstorm warning at May 13, 2009, 7:46 PM CDT for Waushara County, Wisconsin. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 13, 2009, 7:46 PM CDT (00:46 UTC)
Expired
May 13, 2009, 8:15 PM CDT
In force
29 min
Issued by
NWS Green Bay, WI
Area
Storm-based polygon

County Waushara County, WI

The radar

The Green Bay radar (KGRB), 106 km from the middle of the area, began a volume at 00:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 0.8 hours before the alert went out and 106 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2009-05-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2009-05-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 94 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
443 m above ground
0-6 km bulk shear
62 kt
0-1 km storm-relative helicity
94 m²/s²
0-3 km storm-relative helicity
64 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KGRB 140046
SVRGRB
WIC137-140130-
/O.NEW.KGRB.SV.W.0008.090514T0046Z-090514T0130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
746 PM CDT WED MAY 13 2009

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WAUSHARA COUNTY IN CENTRAL WISCONSIN...

* UNTIL 830 PM CDT

* AT 746 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
  STORM WAS LOCATED 7 MILES NORTHWEST OF WESTFIELD...OR 11 MILES EAST
  OF FRIENDSHIP...AND MOVING EAST AT 55 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  WAUTOMA AROUND 805 PM CDT.
  REDGRANITE AROUND 815 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
COLOMA...RICHFORD...SILVER LAKE...SPRING LAKE AND MOUNT MORRIS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HAIL AND DANGEROUS LIGHTNING ARE EXPECTED WITH THE STORM. IF
OUTDOORS...MOVE INSIDE AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 4398 8960 4419 8960 4425 8902 4424 8888
      4398 8890 4398 8959
TIME...MOT...LOC 0046Z 252DEG 49KT 4394 8961

$$

KIECKBUSCH
2 follow-up statements
000 
WWUS53 KGRB 140100
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
800 PM CDT WED MAY 13 2009

WIC137-140130-
/O.CON.KGRB.SV.W.0008.000000T0000Z-090514T0130Z/
WAUSHARA WI-
800 PM CDT WED MAY 13 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR WAUSHARA COUNTY...

AT 759 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL. THIS STORM WAS LOCATED NEAR RICHFORD...OR NEAR WAUTOMA...MOVING
EAST AT 55 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  WAUTOMA AROUND 805 PM CDT.
  REDGRANITE AROUND 810 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE SILVER
LAKE...SPRING LAKE...MOUNT MORRIS...LOHRVILLE AND SAXEVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HAIL AND DANGEROUS LIGHTNING ARE EXPECTED WITH THE STORM. IF
OUTDOORS...MOVE INSIDE AND STAY AWAY FROM WINDOWS.

REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY AND ASK
THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 4420 8952 4424 8909 4424 8892 4424 8888
      4412 8889 4398 8890 4398 8945
TIME...MOT...LOC 0100Z 249DEG 48KT 4404 8934

$$

KIECKBUSCH
000 
WWUS53 KGRB 140115
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
815 PM CDT WED MAY 13 2009

WIC137-140124-
/O.CAN.KGRB.SV.W.0008.000000T0000Z-090514T0130Z/
WAUSHARA WI-
815 PM CDT WED MAY 13 2009

...THE SEVERE THUNDERSTORM WARNING FOR WAUSHARA COUNTY IS
CANCELLED...

THE THUNDERSTORM OVER WAUSHARA COUNTY HAS WEAKENED...AND IS NO
LONGER A THREAT TO PRODUCE SEVERE WEATHER. HEAVY RAINFALL IS
STILL POSSIBLE.

LAT...LON 4420 8952 4424 8909 4424 8892 4424 8888
      4412 8889 4398 8890 4398 8945
TIME...MOT...LOC 0114Z 252DEG 49KT 4406 8910

$$

KIECKBUSCH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at May 13, 3:36 PM CDT, 4 hours 10 minutes earlier.

Area forecast discussion, May 13, 3:36 PM CDT, 4 hours 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
336 PM CDT WED MAY 13 2009

.SHORT TERM...TONIGHT/THURSDAY. MAIN FOCUS OF THIS PERIOD DEALS
WITH THE COVERAGE OF SHOWERS AND STORMS FOR THE REST OF THIS
AFTERNOON INTO TONIGHT.  RADARS TO THE WEST SHOW AN AREA OF
SHOWERS AND STORMS DEVELOPING OVER SRN MN AND NRN IA AHEAD AND
NEAR THE COLD FRONT AS WELL AS LOCATION OF THE UPPER JET WITH
ADVANCING UPPER TROF.  AT 19Z THE FRONT EXTENDED FROM JUST WEST OF
DLH TO MSP TO SW IA TO EASTERN KS AND AS OF EARLY THIS AFTERNOON
WAS TRACKING SLOWER THAN MOST PROGS. EXTRAPOLATION OF THE FRONT
APPEARS TO BE MOVING A BIT SLOWER THAN THIS MORNING PROGS...AND IF
THIS TREND CONTINUES...FROPA TIME FOR CENTRAL WI LATE EVENING AND
EASTERN SECTIONS EARLY MORNING. IN TERMS OF SEVERE POTENTIAL...THE
GOOD NEWS IS THAT WITH THE BLANKET OF CLOUDS OVER WI THIS
AFTERNOON...DAYTIME HEATING BECOMING LESS OF FACTOR...ON THE OTHER
HAND...TONGUE OF SURFACE DEWPOINTS IN THE LOWER 60S OVER EASTERN
IA WILL HAVE MORE TIME TO WORK INTO PARTS OF THE REGION LATER THIS
AFTERNOON AND EVENING AHEAD OF THE FRONT. NEVERTHELESS WITH THE
INCREASING MOISTURE AND STRONG DYNAMICS DUE TO THE FALLING HEIGHTS
AND UPPER JET REGION SLIDING OVER...EXPECT SHOWERS AND STORMS TO
INCREASE IN COVERAGE FROM WEST TO EAST. EXPECT CONVECTION TO END
FROM WEST TO EAST AFTER FROPA STARTING AROUND MIDNIGHT OVER
CENTRAL WI.  WILL LINGER SOME SHOWERS OVER THE NORTH OVERNIGHT DUE
THE TRAILING COLD UPPER VORT OVER THE NRN PLAINS THIS
AFTERNOON...WHICH IS PROGGED TO SLIDE OVER LATER TONIGHT. IF
SUFFICIENT MOISTURE LAGS BACK OVER THE NORTH...ISOLD TSRA MAY
LINGER OVER THE NORTH DUE TO THE VORT AND COOLING TEMPS ALOFT.

DRY SUBSIDENT FLOW ON THURSDAY WILL ALLOW MORE SUN AND BREEZY
CONDITIONS UNTIL THE SURFACE HIGH PRESSURE SYSTEM SETTLES IN.

.LONG TERM...THURSDAY NIGHT THROUGH WEDNESDAY.

THE MAIN CONCERNS DURING THIS PART OF THE FORECAST ARE TIMING OF
PRECIPITATION...TEMPERATURES AND FROST POTENTIAL.

12Z GFS AND ECMWF HAD SURFACE HIGH PRESSURE AND A WEAK 500MB SHORT
WAVE PASSING THROUGH THE REGION THURSDAY NIGHT. RH IS FORECAST TO
BE LIMITED DURING THIS PERIOD...AND WHEN LIGHT WINDS AND PARTLY
CLOUDY/MOSTLY CLEAR SKIES ARE THROWN INTO THE MIX RATHER CHILLY
TEMPERATURES ARE LIKELY. WIDESPREAD FROST WILL DEVELOP ACROSS THE
NORTHERN PART OF THE FORECAST AREA WHERE SOME LOW BELOW FREEZING
ARE LIKELY. HAVE GONE FOR AREAS OF FROST...A LITTLE TO THE SOUTH OF
THE WIDESPREAD FROST...WHERE LOWS SHOULD BE IN THE MIDDLE 30S.

THE NEXT WEATHER MAKER APPEARS TO BE A POTENT 500MB SHORT WAVE
THAT IS TO MOVE ACROSS CANADA...COMBINED WITH A SURFACE LOW THAT
WILL ENTER THE REGION ON FRIDAY. IT APPEARS THAT THE RAIN WILL
HOLD OFF UNTIL AFTERNOON...AND NOT EVEN COVER THE ENTIRE AREA BY
00Z SATURDAY. THE CHANCE OF SHOWERS AND THUNDERSTORM WILL SPREAD
EAST ACROSS THE REST OF THE FORECAST AREA OVERNIGHT AND EXIT TO
THE EAST BY THE END OF THE NIGHT.

NOT MUCH RISE IN TEMPERATURES IS LIKELY ON SATURDAY IN STRONG COLD
ADVECTION BEHIND A DEPARTING COLD FRONT ASSOCIATED WITH THE
EXITING SURFACE LOW. THE COLDER START TO THE NIGHT...ALONG WITH THE
LIGHT WINDS AND LACK OF SIGNIFICANT CLOUD COVER ASSOCIATED WITH
ANOTHER HIGH PRESSURE SYSTEM IN THE AREA...SHOULD ALLOW FOR EVEN
COLDER LOWS THAN ON THURSDAY NIGHT.

THE NEXT ROUND OF PRECIPITATION SHOULD BE MONDAY NIGHT WITH A
500MB SHORT WAVE PASSING NORTH OF THE REGION AS A COLD FRONT
ENTERS THE REGION. ALTHOUGH HPC MANUAL POP GUIDANCE DID NOT SHOW
ABOVE NORMAL POPS ASSOCIATED WITH THE FRONTAL PASSAGE. WHEN THE
FRONT IS COMBINED WITH A MID LEVEL SHORT WAVE AND MOISTURE...ALONG
WITH THE FACT THAT LOW CHANCE POPS FIT INTO THE GRIDS
BETTER...HAVE LED TO CHANCE POPS FOR MUCH OF THE AREA TUESDAY
THROUGH WEDNESDAY.
&&

.AVIATION...WIDESPREAD IFR CIGS AND PATCHY IFR VSBYS DUE TO
SHOWERS AND STORMS WILL CONTINUE INTO THIS EVENING ALONG AND HEAD
OF A SURFACE COLD FRONT. AFTER FROPA...CIGS AND VSBYS WILL IMPROVE
TO VFR CONDITIONS LATER TONIGHT.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

TDH/MG
Hazardous weather outlook, May 13, 12:14 PM CDT, 7 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE GREEN BAY WI
1214 PM CDT WED MAY 13 2009

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-141100-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
1214 PM CDT WED MAY 13 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH-CENTRAL
AND NORTHEAST WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS PARTS OF
CENTRAL AND NORTHEAST WISCONSIN.  THE RISK OF SEVERE STORMS IS
SOUTH OF A LINE FROM MARSHFIELD TO GREEN BAY...WITH THE MOST
LIKELY PERIOD OF TIME BETWEEN 400 PM AND 900 PM.

THE RISK OF SEVERE STORMS DURING THE LATE AFTERNOON AND EARLY
EVENING WILL DEPEND ON THE AMOUNT OF HEATING THAT CAN OCCUR THIS
AFTERNOON AHEAD OF A COLD PASSING OVER THIS EVENING.  LATEST
SATELLITE IMAGERY SUGGESTS CLOUDS WILL LINGER A BIT LONGER THIS
AFTERNOON AND IF THIS TREND CONTINUES TO PERSIST THIS
AFTERNOON...THE THREAT OF SEVERE WEATHER WILL CONTINUE TO
DIMINISH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THUNDERSTORMS ARE ALSO POSSIBLE FRIDAY AFTERNOON AND NIGHT...AND
AGAIN NEXT WEEK. BE SURE TO MONITOR LATER FORECASTS WHICH WILL BE
ABLE TO PROVIDE INFORMATION ON POTENTIAL FOR SEVERE WEATHER WITH
THESE STORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND EARLY
THIS EVENING.

LMZ521-522-541>543-141100-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
1214 PM CDT WED MAY 13 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE WATERS OF
GREEN BAY AND NORTHWEST LAKE MICHIGAN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

CONDITIONS HAZARDOUS TO SMALL CRAFT WILL CONTINUE THIS AFTERNOON
AND TONIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THUNDERSTORMS ARE ALSO POSSIBLE FRIDAY AFTERNOON AND NIGHT...AND
AGAIN NEXT WEEK. BE SURE TO MONITOR LATER FORECASTS WHICH WILL BE
ABLE TO PROVIDE INFORMATION ON POTENTIAL FOR SEVERE WEATHER WITH
THESE STORMS.

TH

In the hours before

Special weather statement, May 13, 6:24 PM CDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
624 PM CDT WED MAY 13 2009

WIZ018-030-035-140030-
LINCOLN-MARATHON-WOOD-
624 PM CDT WED MAY 13 2009

...THUNDERSTORM THREAT FOR MARATHON...NORTHWESTERN WOOD AND SOUTHERN
LINCOLN COUNTIES UNTIL 730 PM CDT...

AT 622 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 14 MILES WEST OF SPENCER...OR 31 MILES SOUTH OF
MEDFORD...MOVING EAST AT 55 MPH.

HAIL UP TO ONE HALF INCH IN DIAMETER...WIND GUSTS TO AROUND 40 MPH AND
TORRENTIAL RAINFALL ARE EXPECTED WITH THIS STORM.

THIS STORM WILL BE NEAR...
  SPENCER BY 635 PM CDT.
  RIB MOUNTAIN BY 710 PM CDT.
  WAUSAU AND WESTON BY 715 PM CDT.

THE TOWNS OF STRATFORD...FENWOOD...EDGAR...RIB FALLS...MARATHON
CITY...RIB MOUNTAIN STATE PARK...ROTHSCHILD...SCHOFIELD...BROKAW AND
NUTTERVILLE ARE ALSO IN THE PATH OF THIS STORM.

KIECKBUSCH
Special weather statement, May 13, 6:56 PM CDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
656 PM CDT WED MAY 13 2009

WIZ018-019-030-140100-
LANGLADE-LINCOLN-MARATHON-
656 PM CDT WED MAY 13 2009

...THUNDERSTORM THREAT FOR LANGLADE...NORTHERN MARATHON AND SOUTHERN
LINCOLN COUNTIES UNTIL 800 PM CDT...

AT 655 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 14 MILES WEST OF RIB MOUNTAIN...OR 16 MILES WEST
OF WAUSAU...MOVING EAST AT 55 MPH.

PENNY SIZE HAIL AND BRIEF TORRENTIAL RAINFALL CAN BE EXPECTED WITH
THIS STORM.

THIS STORM WILL BE NEAR...
  WAUSAU AND 6 MILES NORTH OF RIB MOUNTAIN BY 710 PM CDT.
  ANTIGO BY 740 PM CDT.
  7 MILES NORTH OF WHITE LAKE BY 800 PM CDT.

THE TOWNS OF EDGAR...PONIATOWSKI...RIB FALLS...MARATHON CITY...LITTLE
CHICAGO...RIB MOUNTAIN STATE PARK...BROKAW...NUTTERVILLE...SUNSET AND
HOGARTY ARE ALSO IN THE PATH OF THIS STORM.

KIECKBUSCH
Local storm report, May 13, 7:02 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
702 PM CDT WED MAY 13 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0655 PM     HAIL             EDGAR                   44.91N 89.96W
05/13/2009  M0.75 INCH       MARATHON           WI   CO-OP OBSERVER

            COVERING THE GROUND

&&

TSK
Special weather statement, May 13, 7:22 PM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
722 PM CDT WED MAY 13 2009

WIZ011-018>021-030-140115-
FOREST-LANGLADE-LINCOLN-MARATHON-MENOMINEE-NORTHERN OCONTO COUNTY-
722 PM CDT WED MAY 13 2009

...THUNDERSTORM THREAT FOR LANGLADE...NORTHEASTERN MARATHON...
NORTHERN OCONTO...NORTHWESTERN MENOMINEE...SOUTHEASTERN LINCOLN AND
SOUTHERN FOREST COUNTIES UNTIL 815 PM CDT...

AT 721 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 10 MILES SOUTHWEST OF ANTIGO...MOVING NORTHEAST
AT 60 MPH. THIS STORM PRODUCED PENNY SIZE HAIL COVERING THE GROUND
IN EDGAR AT 655 PM.

PENNY SIZE HAIL AND BRIEF TORRENTIAL RAINFALL CAN BE EXPECTED WITH
THIS STORM.

THIS STORM WILL BE NEAR...
  ANTIGO BY 730 PM CDT.
  CARTER BY 755 PM CDT.

THE TOWNS OF HOGARTY...ELMHURST...DEERBROOK...NEVA...POLAR...
BRYANT...LILY...HOLLISTER...TOWNSEND AND LAKEWOOD ARE ALSO IN THE
PATH OF THIS STORM.

KIECKBUSCH
Special weather statement, May 13, 7:24 PM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
724 PM CDT WED MAY 13 2009

WIZ045-048-140145-
WAUSHARA-WINNEBAGO-
724 PM CDT WED MAY 13 2009

...THUNDERSTORM THREAT FOR NORTHWESTERN WINNEBAGO AND WAUSHARA
COUNTIES UNTIL 845 PM CDT...

AT 723 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES NORTHEAST OF MAUSTON...MOVING EAST AT 60
MPH.

PENNY SIZE HAIL AND BRIEF TORRENTIAL RAINFALL CAN BE EXPECTED WITH
THIS STORM.

THIS STORM WILL BE NEAR...
  WAUTOMA BY 800 PM CDT.
  REDGRANITE BY 810 PM CDT.
  LAKE POYGAN BY 820 PM CDT.

THE TOWNS OF COLOMA...RICHFORD...SILVER LAKE...SPRING LAKE...MOUNT
MORRIS...LOHRVILLE...SAXEVILLE...PINE RIVER...AURORAVILLE AND POY
SIPPI ARE ALSO IN THE PATH OF THIS STORM.

KIECKBUSCH

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 14, 3:52 AM CDTFrost AdvisoryGRBFlorence, Forest, Langlade, Lincoln, Marinette, Oconto and 2 more23 hr

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.